ISSN 2147-9720 | E-ISSN 2148-4279
Case Report
Atrial fibrillation following therapy with high-dose i.v. methylprednisolone: A brief case-based review
1 Division of Internal Medicine, Department of Medical and Surgical Sciences, Luigi Vanvitelli University of Campania School of Medicine, Naples, Italy  
Eur J Rheumatol 2017; 4: 231-233
DOI: 10.5152/eurjrheum.2017.16120
This article was viewed 353 times, downloaded 297 times

Key Words: Atrial fibrillation, high-dose steroids, methylprednisolone, systemic lupus erythematosus
Abstract

Atrial fibrillation following high-dose i.v. steroids for treatment of severe immune-mediated diseases has been rarely reported in the literature. Here we report a further case of atrial fibrillation following high-dose i.v. methylprednisolone (HDIVMP) therapy of severe thrombocytopenia in a female patient with a flare-up of systemic lupus erythematosus (SLE). The available literature on this topic is reviewed as well.

 

Cite this article as: Romano C, Sirotti V, Farinaro V, Luiso V, Solaro E, De Sio C, et al. Atrial fibrillation following therapy with high-dose i.v. methylprednisolone: A brief case-based review. Eur J Rheumatol 2017; 4: 231-3.

Key Words
Authors
All
Author’s Corner
Survey
AVES | Copyright © 2017 Medical Research and Education Association | Latest Update: 15.12.2017